# SDR CA011210020

- Difficulty date: December 7, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 3,486 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2434 · DC Generator-Alternator
- Part: Drive Shaft
- Part number: 5243212137
- Condition: Worn
- Location: Nr 2 Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 3000 HR. REPLACEMENT OF OUTER DRIVE SHAFT BEARING WAS CARRIED OUT.  ON DISASSEMBLY OF DRIVE HOUSING ASSEMBLY,  THE INNER BEARING MOUNTING SURFACE OF DRIVE SHAFT WAS FOUND WORN DUE TO DRIVE SHAFT SPINNING IN THE INNER RACE OF THE BEARING.A NEW DRIVE SHAFT WAS INSTALLED AND AFTER 4 HRS. OF OPERATION, GENERATOR NR 2 FAILED.IT WAS FOUND THAT THE NEW DRIVE SHAFT INSTALLED HAD SHEARED AFTER THE SPLINE DRIVE.
